# SDR DALA1029430616

- Difficulty date: October 20, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 77,718 hours, 38,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

REPORT OF PERMANENT REPAIR OF AC 616 FUSELAGE SKIN STA 755 S-14L DENT REPAIR PER ERA 485637-14 REV B (DL757102923)
